MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this female patient's left knee was revised approximately 13 years 4 months post op.Patient complained of pain.Loose femur, recalled poly and patella.Patient was last known to be in stable condition following the event.Product not returning: chain of command due to recall.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-012-39-2030 - logic tibia fin tray cem sz 2f/3t 1834573.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported may have been the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and pain over 13 years of implantation.However, this cannot be confirmed as the device was not returned for investigation and pre-revision x-rays were inconclusive.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.The radiograph suggests that the medial aspect of the knee was under higher in-vivo loading that may correspond to medial wear or instability of the knee.However, prosthesis wear of the tibial insert and patella could not be confirmed due to insufficient views of the polyethylene in the provided image and the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20233221
Report Number1038671-2024-03545
Device Sequence Number12989951
Product Code JWH
UDI-Device Identifier10885862001726
UDI-Public10885862001726
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale